# SDR AALA201709189006

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 75,287 hours, 10,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Decoder
- Part number: Z041H0000110
- Part serial: 3703
- Condition: Malfunctioned
- Location: L2 Door
- Part time: 78,407 hours, 11,990 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MESSAGE FOR LOW PRESSURE. REPLACED DECODER.
